# SDR SWAA2020061591827

- Difficulty date: June 13, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,165 hours, 35,874 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SERVICE DOOR GIRT BAR IS DIFFICULT TO STOW.   REMOVED, REPACKED, AND REINSTALLED SAME DOOR ESCAPE SLIDE ON SERVICE FRONT DOOR IAW 725-61-06
